# SDR VTZA96293

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/CHS - FLT 6477 - DURING CRUISE AT 1705 HRS ON 8-8-96, MADE AN UNSCHEDULED LANDING DUE TO BOTH AMBER AND RED DOOR WARNING LIGHTS ILLUMINATED IN-FLIGHT.  AIRCRAFT RETURNED TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED PASSENGER DOOR MICROSWITCHES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
